EconPapers    
Economics at your fingertips  
 

Pierce and Haugh on characterizations of causality: A re-examination

Lewis Evans and Graeme Wells

Journal of Econometrics, 1983, vol. 23, issue 3, 331-335

Date: 1983
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(83)90061-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:23:y:1983:i:3:p:331-335

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-04-11
Handle: RePEc:eee:econom:v:23:y:1983:i:3:p:331-335